# SDR SWAA2023121226359

- Difficulty date: November 30, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661AB HAS FIBER BREAKOUT AND DELAMINATION OF EXTERNAL PLY SKIN (MARKED)<[01] REFERENCE CORRECTION MADE TO STEP 4 ITEM 2.;[02] FIBER EXTERNAL PLY SKIN ON PANEL 661AB HAS BEEN REPAIRED IAW SRM 51-70-04-2R-9.;[03] FINAL INSPECTION. JOB COMPLETE.
